# SDR ASAA0580212

- Difficulty date: April 20, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Cusp Web
- Part number: 993061223
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CABIN FLOOR PANEL CUSP WEB CORRODED.  REMOVED DAMAGED SECTION.  INSTALLED REPAIR FILLER AND DOUBLER.  (M)
